Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/46755
Title: Monotonicity properties of the superposition operator and their applications
Authors: Banaś, Józef
Sadarangani, Kishin 
UNESCO Clasification: 12 Matemáticas
Keywords: Degree of decrease
Fixed point theorem
Measure of noncompactness
Quadratic integral equation
Superposition operator
Issue Date: 2008
Journal: Journal of Mathematical Analysis and Applications 
Abstract: We establish some properties of the superposition operator which are associated with monotonicity. Those properties are expressed in terms of the notion of degree of decrease or degree of increase. An application of the obtained results to the study of solvability of a quadratic Volterra integral equation is also derived.
URI: http://hdl.handle.net/10553/46755
ISSN: 0022-247X
DOI: 10.1016/j.jmaa.2007.10.002
Source: Journal of Mathematical Analysis and Applications [ISSN 0022-247X], v. 340 (2), p. 1385-1394
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

11
checked on Mar 7, 2021

WEB OF SCIENCETM
Citations

11
checked on Mar 7, 2021

Page view(s)

15
checked on Mar 8, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.